# SDR J7SA20170730001

- Difficulty date: July 30, 2017
- Submitted: August 18, 2017
- Operation: Air carrier
- Aircraft: N526FX
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20118
- Aircraft time: 10,949 hours, 6,783 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: False Activation
- Location: Apu
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

APU FIRE INDICATION, TURNED OFF APU, THERE WERE NO INDICATIONS OF ACTUAL FIRE.  SECURED THE APU RT INDUCTOR LOOP HARNESS.  OPS CHECKED GOOD AND NO FAULTS FOUND ON MDC OR CAS. THE INDUCTOR LOOP IS NOT BELIEVED TO BE THE CAUSE OF THE FALSE FIRE WARNING.  IT IS BELIEVED TO BE DUE TO THE FLIGHT PARAMETERS AND APU EXHAUST BLOW BACK CAUSING A FALSE FIRE WARNING.
